# SDR SWAA2013081919293

- Difficulty date: August 17, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 26,894 hours, 17,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884501
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT.  REINSTALLED SLIDE IAW AMM.
